Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

i am suffering from the side effects of cipralex.

hi! I was on anti depressant past 2 years. It has already been three months that i quit them. The last drug that i took was cipralex and took it for complete one year before tapering it. It is known to have bad withdrawal effect. I am done with all my side effects EXCEPT that i still have very low libido..it is almost nil...i am scared. it is already three months and i still have this sie effect..is it hi! I was on anti depressant past 2 years. It has already been three months that i quit them. The last drug that i took was cipralex and took it for complete one year before tapering it. It is known to have bad withdrawal effect. I am done with all my side effects EXCEPT that i still have very low libido..it is almost nil...i am scared. it is already three months and i still have this sie effect..is it normal?
Asked On : Sat, 18 Dec 2010
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Psychiatrist 's  Response
Hi
The Low sexual libido could be due to both depression as well as the side effect of medicine, after any physical causes have been ruled out. Have you discussed this with your psychiatrist? If not, please do so, since it needs to be clarified which is the cause.

If this has been diagnosed as the side effect by the psychiatrist, then its persistence after discontinuation of Cipralex is rare but reported. Please consult a psychiatrist for this can be helped.
Answered: Sun, 19 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Homeopath Dr. Neeraj Agarwal's  Response
U SHOULD TAKE A HOMOEOPATHY MEDICINE DAMIANA
Answered: Sun, 19 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor